MathSciNet Relay Station
MathSciNet bibliographic data
MR1616597 (99h:46102) 46K05 (46L05 47D25)
Somerset, D. W. B. A Dauns-Hofmann theorem for TAF-algebras. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1379–1385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement